# SDR 05FDEA02837

- Difficulty date: September 11, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46634
- Aircraft time: 68,264 hours, 22,115 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, J, A

## Discrepancy

ENGINE NR 1 EGT EXCEEDING 937 DEGREES ON TAKEOFF ALSO NOTED N1 FLUCTUATION SAME TIME.  SHUT DOWN ENGINE AND DUMPED FUEL 22,000 LBS, RETURNED TO SEA.  REMOVED AND REPLACED NR 1 ENG EGT THERMOCOUPLE HARNESS PER MD-10-10 AMM 77-21-01-2.  OPS CHECKED NORMAL.
